Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Structure of Witt rings, quotients of abelian group rings and orderings of fields


Authors: Manfred Knebusch, Alex Rosenberg and Roger Ware
Journal: Bull. Amer. Math. Soc. 77 (1971), 205-210
MSC (1970): Primary 15A63, 16A26, 13A15; Secondary 13D15, 13F05, 20C15
DOI: https://doi.org/10.1090/S0002-9904-1971-12683-6
MathSciNet review: 271091
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 16A26, 13A15, 13D15, 13F05, 20C15

Retrieve articles in all journals with MSC (1970): 15A63, 16A26, 13A15, 13D15, 13F05, 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12683-6